# SDR REXA2022112202596

- Difficulty date: October 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LUG BORE MARKED “ D” HAS DAMAGE	REPAIRED L/H AILERON LUG BORES "D" IAW MHIRJ REO 690-57-61-279
